# SDR QXEA200600979

- Difficulty date: April 10, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 10,524 hours, 10,821 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 588
- Condition: Malfunctioned
- Location: Ahru
- Part time: 11,317 hours, 11,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2392: ON CLIMB-OUT, NR 1 PFD ATTITUDE AND HEADING FAILED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AHRU IAW QX MTC #6342101.  OPS CHECK GOOD.  AIRCRAFT IS CAT III WITH PLACARDS REFLECTING THAT.  AIRCRAFT RETURNED TO SERVICE.
